# SDR CA070514014

- Difficulty date: March 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SUFFERED AN IN-FLIGHT SHUTDOWN DUE TO FUEL STARVATION AS A RESULT OF WORN FUEL PUMP DRIVE SHAFT SPLINES. (TC NR 20070514014)
